On Some Family of Contractible Hypersurfaces in C 4
Séminaire d'algèbre et géométrie, journées singulières et jacobiennes, Cours de l'institut Fourier no. S24  (1993), p. 57-75
@incollection{CIF_1993__S24__57_0,
     author = {Kaliman, S. and Makar-Limanov, Leonid},
     title = {On Some Family of Contractible Hypersurfaces in $C^4$},
     booktitle = {S\'eminaire d'alg\`ebre et g\'eom\'etrie, journ\'ees singuli\`eres et jacobiennes},
     editor = {Gonzalez-Sprinberg, G. and Lejeune-Jalabert, M. and Spivakovsky, M. and Zaidenberg, M. G.},
     series = {Cours de l'institut Fourier},
     publisher = {Institut des Math\'ematiques Pures - Universit\'e Scientifique et M\'edicale de Grenoble},
     number = {S24},
     year = {1993},
     pages = {57-75},
     language = {fr},
     url = {http://www.numdam.org/item/CIF_1993__S24__57_0}
}
Kaliman, S.; Makar-Limanov, L. On Some Family of Contractible Hypersurfaces in $C^4$, in Séminaire d'algèbre et géométrie, journées singulières et jacobiennes, Cours de l'institut Fourier, no. S24 (1993), pp. 57-75. http://www.numdam.org/item/CIF_1993__S24__57_0/

[AM] S.S. Abhyankar, T.T. Moh, Embedding of the line in the plane, J. Heine Angew. Math., 276 (1975), 148-166. | MR 379502 | Zbl 0332.14004

[B] A. Bialynicki-Birula, Some theorems on action of algebraic groups, Ann. Math. 98 (1973), 480-497. | MR 366940 | Zbl 0275.14007

[D] A. Dimca, Hypersurfaces in C 2n diffeomorphic to R 4n-2 (n2), Max-Plank Institute, preprint, 1990.

[K1] S. Kaliman, Smooth contractible hypersurfaces in C n and exotic algebraic structures on C 3 , Math. Zeitschrift, 214 (1993), 499-510. | MR 1245209 | Zbl 0792.57013

[K2] S. Kaliman, Exotic structures on C n and C * -action on C 3 ., University of Miami, preprint, 1993. | MR 1245209 | Zbl 0870.58007

[KR] M. Koras, P. Russell, On linearizing “good” C * -action on C 3 , Canadian Math. Society Conference Proceedings, 10 (1989), 93-102. | MR 1021281 | Zbl 0687.14037

[Ru] P. Russell, On a class of C3-like threefolds, Preliminary Report, 1992.

[Su] M. Suzuki, Suz les operation holomorphes du groupe additif complexe sur l'espace de deux variables complexes, Ann. Sci. École Norm. Sup., 10 (1977), 517-546. | Numdam | MR 590938 | Zbl 0403.32020